Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Cymbalta Discontinuation Syndrome

Posted Nov 13 2013 3:41pm

Have you ever struggled to reduce the dosage or just get off of an antidepressant? Did you struggle with profound side effects? IC patients trying to wean themselves off of Cymbalta have reported severe, devastating side effects. The FDA recently released an advisory about this syndrome. If you’ve taken it longer than four weeks and then stop or reduce the dosage, you could experience extreme mood swings, debilitating “brain zaps” and many physical and neurological symptoms that could “last for months.”

Tragically, many patients have been told that these symptoms were impossible and/or all in their heads. Now we know that it’s a real syndrome that the manufacturer, Lilly, does not appear to be taking seriously. One key problem is that the medication is only available in 30 or 60mg… thus making it very difficult to slowly wean yourself off of the medication.

If you are taking cymbalta or any of the similar antidepressants (i.e. effexor), you should read the following materials. Getting off these medications safely and without these side effects will take a lot of planning and work!

The post Cymbalta Discontinuation Syndrome appeared first on  Interstitial Cystitis Network  .

Post a comment
Write a comment:

Related Searches